RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 6, Pages 687–692 (Mi mz9553)  

Retracts of structures

T. S. Fofanova

Moscow Institute of Mechanical Engineering

Abstract: It is proved that the category of all structures does not contain nontrivial injective objects. Necessary and sufficient conditions are derived under which any substructure (ideal, filter) of a structure $L$ is a retract of $L$.

Full text: PDF file (610 kB)

English version:
Mathematical Notes, 1970, 7:6, 415–418

Bibliographic databases:

UDC: 512.4
Received: 19.05.1969

Citation: T. S. Fofanova, “Retracts of structures”, Mat. Zametki, 7:6 (1970), 687–692; Math. Notes, 7:6 (1970), 415–418

Citation in format AMSBIB
\Bibitem{Fof70}
\by T.~S.~Fofanova
\paper Retracts of structures
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 6
\pages 687--692
\mathnet{http://mi.mathnet.ru/mz9553}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=266821}
\zmath{https://zbmath.org/?q=an:0211.02801}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 6
\pages 415--418
\crossref{https://doi.org/10.1007/BF01093597}


Linking options:
  • http://mi.mathnet.ru/eng/mz9553
  • http://mi.mathnet.ru/eng/mz/v7/i6/p687

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:94
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020